MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC SALVIN SURGIPOINT; (POLIGRLECAPRONE 25) VIOLET MONOFILAMENT

RIVERPOINT MEDICAL LLC SALVIN SURGIPOINT; (POLIGRLECAPRONE 25) VIOLET MONOFILAMENT
Model Number Q392C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "units broke during surgery.".
 
Additional Manufacturer Narrative
A review of the device history record was performed and all product met finished goods testing requirements for the lot prior to release.Retained samples from the same lot were tested for tensile strength and moisture and all samples passed.The report could not be substantiated and a cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
SALVIN SURGIPOINT
Common Device Name
(POLIGRLECAPRONE 25) VIOLET MONOFILAMENT
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
5038178001
MDR Report Key15322815
Report Number3006891798-2022-00028
Device Sequence Number12234416
Product Code GAM
UDI-Device Identifier00810020081879
UDI-Public00810020081879
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100461
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQ392C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown